Can I give my child Motrin and mucinex at the same time?

By Simon Dolby, On 26th February 2021, Under Electronics and Technology
Yes, Mucinex Multi-Symptom for children can be taken with ibuprofen as there is no reported or listed interaction. However, it is important to note that there are three different Mucinex Multi-Symptom products. Typically, it is not recommended to use the analgesics at the same time (acetaminophen and ibuprofen).

People also ask, what pain reliever can I take with mucinex?

by Drugs.com
You can take Excedrin (acetaminophen/aspirin/caffeine) or any other acetaminophen or ibuprofen (provided ibuprofen is not contraindicated in the patients circumstance) containing pain relief with Mucinex D.

Subsequently, question is, what can you not take with Mucinex DM?

Mucinex DM Warnings
You should not take Mucinex DM if you are taking prescription drugs known as monoamine oxidase inhibitors (MAOIs). These include isocarboxazid (Marplan), Naardil (phenelzine), Parnate (tranylcypromine), and others.

Can you take Tylenol or Motrin with mucinex?

Interactions between your drugs

No interactions were found between Mucinex D and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I mix mucinex with ibuprofen?

Interactions between your drugs

No interactions were found between ibuprofen and Mucinex Fast-Max Severe Congestion & Cough. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
No interactions were found between Mucinex Children's Cough and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Interactions between your drugs
No interactions were found between ibuprofen and Mucinex Children's Multi-Symptom Cold & Fever. This does not necessarily mean no interactions exist.
Ibuprofen is a type of medicine called a non-steroidal anti-inflammatory drug (NSAID). It works by reducing hormones that cause pain and swelling in the body. It can also be used for back pain, strains and sprains, as well as pain from arthritis.
No interactions were found between Mucinex Children's Cough and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
You can give them child-specific paracetamol or ibuprofen as long as they are not taking any other medicine (such as cough or cold medicine) that contains paracetamol or ibuprofen. Do not give your child more than 1 cough or cold medicine at the same time, in case they contain the same active ingredient.
No interactions were found between ibuprofen and Mucinex Children's Multi-Symptom Cold & Fever. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Interactions between your drugs
No interactions were found between Advil Children's and Mucinex Children's Cough. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Interactions between your drugs
No interactions were found between Children's Motrin and Delsym. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Several Mucinex® products contain acetaminophen, which is an analgesic and fever reducer. “Analgesic” is a fancy way of saying “pain reliever.” Acetaminophen should help bring your fever down, as well as relieve minor aches and pains, headache and sore throat.
Common medications that may interact with Mucinex include:
  • antidepressants, such as amitriptyline or imipramine, or monoamine oxidase inhibitors, such as isocarboxazid, phenelzine, or selegiline.
  • caffeine.
  • diet medications such as phentermine.
  • other cough and cold remedies that may also contain guaifenesin.
No interactions were found between Mucinex Maximum Strength and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Rated Mucinex DM for Cough
To everyone complaining about Mucinex DM making them drowsy/dizzy- dextromethorphan, the drug that makes the DM part of Mucinex DM, is a drug that causes extreme drowsiness. It is meant to be taken before sleeping.
How to use Mucinex DM. Take this medication by mouth with or without food, as directed by your doctor, usually every 12 hours with a full glass of water. If you are self-treating, follow all directions on the product package. Do not crush or chew this medication.
Mucinex and Mucinex DM both contain the drug guaifenesin. This is an expectorant. It helps loosen mucus from your lungs so that your coughs are more productive. Mucinex DM contains an additional drug called dextromethorphan.
To everyone complaining about Mucinex DM making them drowsy/dizzy- dextromethorphan, the drug that makes the DM part of Mucinex DM, is a drug that causes extreme drowsiness. It is meant to be taken before sleeping. Read up on what drugs do before complaining about their side effects!